# SDR CA001107018

- Difficulty date: October 19, 2000
- Submitted: November 14, 2000
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 470 hours
- Engine: Cont IO240B
- System (JASC): 7414 · Magneto/Distributor
- Part: Rotor Shaft
- Condition: Sheared
- Location: Magnet & Seal
- Part time: 400 hours
- Component: Magneto, Slick, 4309
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) PLANE HAD BEEN SNAGGED FOR A 200 RPM DROP ON RT MAGNETO.  MAGNETO WAS PULLED FOR INSPECTION, FOUND THE ROTOR SHAFT TO BE SHEARED.  A NEW MAGNETO HAS BEEN RE-INSTALLED.  (X)
